# SDR CA110425006

- Difficulty date: April 7, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7921 · Engine Oil Cooler
- Part: Bypass Valve
- Condition: Leaking
- Location: Oil Cooler
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

(CAN) SMOKE IN CABIN DURING FLIGHT, OIL FUMES AND SMOKE ENTERED THE CABIN.  EMERGENCY WAS DECLARED AND THE ACFT RETURNED TO THE DEPARTURE POINT FOR AN UNEVENTFUL LANDING.  POST FLIGHT INSPECTION FOUND A LEAK ON THE AIRFRAME OIL COOLER BYPASS VALVE WHICH APPARENTLY RESULTED IN OIL ENTERING THE ENGINE INLET.  SEALS WERE REPLACED AND THE LEAK WAS RESOLVED.
